# SDR DALA2021072804239

- Difficulty date: February 25, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 84,537 hours, 38,320 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HOLE #16 IN FWD SKIN PANEL AND AFT (SIDE SHELL) PANEL. CORRECTIVE ACTION: INSPECTED PER ERA 589749-14AD REV A. OK FOR CONTINUED SERVICE. CONTINUE ON MON. (1739780)
